Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/18716
Title: Stochastic generation of homogeneous isotropic turbulence with well-defined-spectra
Author: Careta Pons, Agustí
Sagués i Mestre, Francesc
Sancho, José M.
Keywords: Física matemàtica
Física estadística
Termodinàmica
Sistemes dinàmics diferenciables
Dinàmica de fluids
Mathematical physics
Statistical physics
Thermodynamics
Differentiable dynamical systems
Fluid dynamics
Issue Date: 1993
Publisher: The American Physical Society
Abstract: A precise and simple computational model to generate well-behaved two-dimensional turbulent flows is presented. The whole approach rests on the use of stochastic differential equations and is general enough to reproduce a variety of energy spectra and spatiotemporal correlation functions. Analytical expressions for both the continuous and the discrete versions, together with simulation algorithms, are derived. Results for two relevant spectra, covering distinct ranges of wave numbers, are given.
Note: Reproducció del document publicat a: http://dx.doi.org/10.1103/PhysRevE.48.2279
It is part of: Physical Review E, 1993, vol. 48, núm. 3, p. 2279-2287
URI: http://hdl.handle.net/2445/18716
ISSN: 1539-3755
Appears in Collections:Articles publicats en revistes (Ciència dels Materials i Química Física)
Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
72986.pdf1.36 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.